# SDR CAL950365

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 500-520
- Part time: 60,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND, CRACKS AND CORROSION IN STRINGER 20R AT STA 500 TO 520.  THE CRACKS WERE .125 INCH TO .25 INCH IN LENGTH.  THE DAMAGED SECTION OF STRINGER WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-3 AND 51-30-2.  (Z)
